Rigidity and characteristic classes of smooth bundles with nonpositively curved fibers

Mauricio Bustamante Department of Mathematical Sciences, Binghamton University,Binghamton,NY F. Thomas Farrell DEPARTMENT OF MATHEMATICAL SCIENCES AND YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44004

Journal of Topology, 9, 934-956, 2016.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-04-22 15:24:10 uploaded by Yi_Jiang ] [ 55 downloads ] [ 0 comments ]
@inproceedings{mauricio2016rigidity,
  title={Rigidity and characteristic classes of smooth bundles with nonpositively curved fibers},
  author={Mauricio Bustamante, F. Thomas Farrell, and Yi Jiang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220422152410866864108},
  booktitle={Journal of Topology},
  volume={9},
  pages={934-956},
  year={2016},
}
Mauricio Bustamante, F. Thomas Farrell, and Yi Jiang. Rigidity and characteristic classes of smooth bundles with nonpositively curved fibers. 2016. Vol. 9. In Journal of Topology. pp.934-956. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220422152410866864108.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved